# SDR R61A201204180237

- Difficulty date: April 18, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 20,212 hours, 15,080 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-2 DOOR WOULDN'T DISARM.  MAINTENANCE MANUALLY DISARMED THE L-2 DOOR AND PERFORMED INSPECTIONS AND OPS CHECKS PER EMB AMM.  NO DEFECTS WERE NOTED.
